MathSciNet Relay Station
MathSciNet bibliographic data
MR1783084 (2001e:93065) 93D15 (93C05)
Xu, Xuping; Antsaklis, Panos J. Stabilization of second-order LTI switched systems. Internat. J. Control 73 (2000), no. 14, 1261–1279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement